USP Electronic Research Repository

A review of "P-orderings of noncommutative rings" by Keith Johnson

Kauta, John S. (2015) A review of "P-orderings of noncommutative rings" by Keith Johnson. [Book Review or Scholarly Comment]

[img] PDF - Submitted Version
Restricted to Registered users only

Download (30Kb)
    Item Type: Book Review or Scholarly Comment
    Additional Information: This is a review of the journal article "P-orderings in noncommutative rings" by Keith Johnson in Proceedings of the American Mathematical Society 143(2015), no. 8, 3265-3279.
    Subjects: Q Science > QA Mathematics
    Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
    Depositing User: John Kauta
    Date Deposited: 02 Feb 2016 15:06
    Last Modified: 27 Apr 2016 16:12
    URI: http://repository.usp.ac.fj/id/eprint/8626
    UNSPECIFIED

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...